# SDR P5CA0300959

- Difficulty date: October 4, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,969 hours, 18,698 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB CRACKED STABILIZER L/E STA 285 - 4 INCH CRACK.  REMOVED LT HORIZONTAL STABILIZER DUE TO FOUND DENTED & REPAIRED RIB (4 INCH CRACK) AT LEADING EDGE STA 285.
